MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD ULTRA BASE UNIT; BASE UNITS AND ADAPTERS

INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD ULTRA BASE UNIT; BASE UNITS AND ADAPTERS
Catalog Number A2101
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mayfield ultra base unit (a2101) was returned for evaluation: failure analysis - the inspection of the returned shows that the base bracket was received without a transitional member and was in the closed position.As a result, the handle is deformed and must be replaced.A screw was inserted into the thread of the adjustment wrench, damaging the thread.The right jaw must be replaced, and consequently, the connecting rod must also be replaced.Additionally, a transitional member will and added, and a functional test will be performed.Root cause - the complaint is confirmed and the root cause is confirmed as damaged unit due to improper assembly by the customer as the base handle was closed without the 6-inch transitional being inserted causing the handle opening to become misshaped.A warning label on the base unit cautions the user to not close the handle without the transitional attachment inserted.No further corrective action is required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.
 
Event or Problem Description
A facility reported that the mayfield ultra base unit (a2101) was bent and does not fit in the operating table fixture.The patient was asleep under anesthesia; however, there was no patient injury.Another mayfield was used and there was increased surgery time of 30 minutes due to the replacement.

Brand Name
MAYFIELD ULTRA BASE UNIT
Common Device Name
BASE UNITS AND ADAPTERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH 45227
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH 45227
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23605664
Report Number3004608878-2025-00219
Device Sequence Number9259305
Product Code FWZ
UDI-Device Identifier10381780267997
UDI-Public10381780267997
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA2101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown